MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER LEVEEN¿ COACCESS¿; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC - SPENCER LEVEEN¿ COACCESS¿; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262240
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
It was reported that insufficient roll-off occurred.The patient was undergoing a radiofrequency ablation (rfa) treatment.A 4.0/15/15 leveen¿ coaccess¿ electrode was used; however roll-off was unable to be achieved.The right steps were followed and the pads and needles were placed accurately.There were no errors found.When the physician removed the needle from the patient, it was cold and there was no sign of heat.The procedure was not completed.No patient complications were reported and the patient's condition was stable.

Brand Name
LEVEEN¿ COACCESS¿
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7037522
Report Number2134265-2017-11318
Device Sequence Number13694690
Product Code GEI
UDI-Device Identifier08714729454939
UDI-Public08714729454939
Combination Product (Y/N)N
PMA/510(K) Number
K012315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2020
Device Model NumberM001262240
Device Catalogue Number26-224
Device Lot Number20642428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1